# SDR CHQA20130508166

- Difficulty date: May 8, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N578RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500865
- Aircraft time: 19,503 hours, 17,169 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 19,960 hours, 16,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE RIGHT OMEGA BEAM SURFACE AT THE FORWARD NUT PLATE HOLE FOR THE GUSSET AT FRAME 20.  THE RIGHT OMEGA BEAM AT FRAME 20 WAS REPAIRED IN ACCORDANCE WITH SRM 53-21-10 AND 51-40-02.
